Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Honam Mathematical Journal
Journal Basic Information
Journal DOI :
The Honam Mathematical Society
Editor in Chief :
Myung Hyun Cho
Volume & Issues
Volume 38, Issue 3 - Sep 2016
Volume 38, Issue 2 - Jun 2016
Volume 38, Issue 1 - Mar 2016
Selecting the target year
STRICT COMMON FIXED POINT THEOREMS FOR HYBRID PAIRS OF MAPPINGS VIA ALTERING DISTANCES AND AN APPLICATION
Ali, Javid ; Popa, Valeriu ; Imdad, Mohammad ;
Honam Mathematical Journal, volume 38, issue 2, 2016, Pages 213~229
DOI : 10.5831/HMJ.2016.38.2.213
In this paper, we utilize an implicit relation to improve and extend some strict common fixed point results of the existing literature to two pairs of hybrid mappings in 2-metric spaces via altering distances. As an application, we also prove some strict common fixed point theorems for hybrid pairs of mappings satisfying a contractive condition of integral type in 2-metric spaces.
THE TIGHT INTEGRAL CLOSURE OF A SET OF IDEALS RELATIVE TO MODULES
Dorostkar, F. ; Khosravi, R. ;
Honam Mathematical Journal, volume 38, issue 2, 2016, Pages 231~241
DOI : 10.5831/HMJ.2016.38.2.231
In this paper we will define the tight integral closure of a finite set of ideals of a ring relative to a module and we will study some related results.
A PRODUCT FORMULA FOR COMBINATORIC CONVOLUTION SUMS OF ODD DIVISOR FUNCTIONS
Lee, Kwangchul ; Kim, Daeyeoul ; Seo, Gyeong-Sig ;
Honam Mathematical Journal, volume 38, issue 2, 2016, Pages 243~257
DOI : 10.5831/HMJ.2016.38.2.243
If we let $L(2K;n):
ON DIFFERENT NOTIONS OF TRANSITIVITY FOR QTAG-MODULES
Sikander, Fahad ; Hasan, Ayazul ; Mehdi, Alveera ;
Honam Mathematical Journal, volume 38, issue 2, 2016, Pages 259~267
DOI : 10.5831/HMJ.2016.38.2.259
A module M over an associative ring R with unity is a QTAG-module if every finitely generated submodule of any homomorphic image of M is a direct sum of uniserial modules. Recently, the authors introduced the classes of QTAG-modules namely as socle-regular and strongly socle-regular QTAG-modules which properly contain the classes of transitive and fully transitive QTAG-modules respectively. Here we define strongly and quasi transitivities and study the inter relations between various type of transitivities.
A NOTE ON A WEYL-TYPE ALGEBRA
Fernandez, Juan C. Gutierrez ; Garcia, Claudia I. ;
Honam Mathematical Journal, volume 38, issue 2, 2016, Pages 269~277
DOI : 10.5831/HMJ.2016.38.2.269
In a paper of S. H. Choi , the author studied the derivations of a restricted Weyl Type non-associative algebra, and determined a 1-dimensional vector space of derivations. We describe all the derivations of this algebra and prove that they form a 3-dimensional Lie algebra.
HARMONIC NUMBERS AT HALF INTEGER AND BINOMIAL SQUARED SUMS
Sofo, Anthony ;
Honam Mathematical Journal, volume 38, issue 2, 2016, Pages 279~294
DOI : 10.5831/HMJ.2016.38.2.279
Half integer values of harmonic numbers and reciprocal binomial squared coeffients sums are investigated in this paper. Closed form representations and integral expressions are developed for the infiite series.
ARTINIANNESS OF LOCAL COHOMOLOGY MODULES
Abbasi, Ahmad ; Shekalgourabi, Hajar Roshan ; Hassanzadeh-lelekaami, Dawood ;
Honam Mathematical Journal, volume 38, issue 2, 2016, Pages 295~304
DOI : 10.5831/HMJ.2016.38.2.295
In this paper we investigate the Artinianness of certain local cohomology modules
where N is a minimax module over a commutative Noetherian ring R and I is an ideal of R. Also, we characterize the set of attached prime ideals of
, where n is the dimension of N.
FLAT ROTATIONAL SURFACES WITH POINTWISE 1-TYPE GAUSS MAP IN E
Aksoyak, Ferdag Kahraman ; Yayli, Yusuf ;
Honam Mathematical Journal, volume 38, issue 2, 2016, Pages 305~316
DOI : 10.5831/HMJ.2016.38.2.305
In this paper we study general rotational surfaces in the 4-dimensional Euclidean space
and give a characterization of flat general rotational surface with pointwise 1-type Gauss map. Also, we show that a flat general rotational surface with pointwise 1-type Gauss map is a Lie group if and only if it is a Clifford torus.
POWER REGULARITY OF ISOMETRIC N-JORDAN OPERATORS
Hedayatian, Karim ; Yarmahmoodi, Saeed ;
Honam Mathematical Journal, volume 38, issue 2, 2016, Pages 317~323
DOI : 10.5831/HMJ.2016.38.2.317
In this paper, we show that for every
, isometric N-Jordan operators on Hilbert spaces are power regular. Moreover, the only normaloid or 2-isometric, N-Jordan operators are isometries.
A NOTE ON GENERALIZED EXTENDED WHITTAKER FUNCTION
Khan, Nabiullah ; Ghayasuddin, Mohd ;
Honam Mathematical Journal, volume 38, issue 2, 2016, Pages 325~335
DOI : 10.5831/HMJ.2016.38.2.325
In the present paper, we define the generalized extended Whittaker function in terms of generalized extended conflent hypergeometric function of the first kind. We also study its integral representation, some integral transforms and its derivative.
FIXED POINT THEOREMS FOR WEAK CONTRACTION IN INTUITIONISTIC FUZZY METRIC SPACE
Vats, Ramesh Kumar ; Grewal, Manju ;
Honam Mathematical Journal, volume 38, issue 2, 2016, Pages 337~357
DOI : 10.5831/HMJ.2016.38.2.337
The notion of weak contraction in intuitionistic fuzzy metric space is well known and its study is well entrenched in the literature. This paper introduces the notion of (
)-weak contraction in intuitionistic fuzzy metric space. In this contrast, we prove certain coincidence point results in partially ordered intuitionistic fuzzy metric spaces for functions which satisfy a certain inequality involving three control functions. In the course of investigation, we found that by imposing some additional conditions on the mappings, coincidence point turns out to be a fixed point. Moreover, we establish a theorem as an application of our results.
CURVATURES ON THE ABBENA-THURSTON MANIFOLD
Han, Ju-Wan ; Kim, Hyun Woong ; Pyo, Yong-Soo ;
Honam Mathematical Journal, volume 38, issue 2, 2016, Pages 359~366
DOI : 10.5831/HMJ.2016.38.2.359
Let H be the 3-dimensional Heisenberg group, ($G
REPRESENTATIONS OF RAMANUJAN CONTINUED FRACTION IN TERMS OF COMBINATORIAL PARTITION IDENTITIES
Chaudhary, Mahendra Pal ; Choi, Junesang ;
Honam Mathematical Journal, volume 38, issue 2, 2016, Pages 367~373
DOI : 10.5831/HMJ.2016.38.2.367
Adiga and Anitha  investigated the Ramanujan`s continued fraction (18) to present many interesting identities. Motivated by this work, by using known formulas, we also investigate the Ramanujan`s continued fraction (18) to give certain relationships between the Ramanujan`s continued fraction and the combinatorial partition identities given by Andrews et al. .
PSEUDO-SYMMETRY ON UNIT TANGENT SPHERE BUNDLES
Cho, Jong Taek ; Chun, Sun Hyang ;
Honam Mathematical Journal, volume 38, issue 2, 2016, Pages 375~384
DOI : 10.5831/HMJ.2016.38.2.375
In this paper, we study the pseudo-symmetry of unit tangent sphere bundle. We prove that if the unit tangent sphere bundle
with standard contact metric structure over a locally symmetric
is pseudo-symmetric, then M is of constant curvature.
A NOTE ON THE JACOBI FIELDS ON MANIFOLDS
Kim, Hwajeong ;
Honam Mathematical Journal, volume 38, issue 2, 2016, Pages 385~391
DOI : 10.5831/HMJ.2016.38.2.385
We consider Jacobi filds as the first derivatives for
, the energy of harmonic extensions, in a given manifold. In this paper we see that the Jacobi fild is bounded by the given boundary map. Here we give no restriction concerned with the curvature for the given manifold.
MATROID BASE POLYTOPES FOR SERIES-PARALLEL EXTENSIONS
Kim, Sangwook ;
Honam Mathematical Journal, volume 38, issue 2, 2016, Pages 393~401
DOI : 10.5831/HMJ.2016.38.2.393
In this article, we study the matroid base polytope for a matroid obtained from another matroid by a series or parallel extension of an element. We express this polytope as a wedge of a polytope. In particular, we provide the facial structure of the matroid base polytope corresponding to a series-parallel matroid.
INTERVAL-VALUED FUZZY GROUP CONGRUENCES
Lee, Jeong Gon ; Hur, Kul ; Lim, Pyung Ki ;
Honam Mathematical Journal, volume 38, issue 2, 2016, Pages 403~423
DOI : 10.5831/HMJ.2016.38.2.403
We introduce the concepts of interval-valued fuzzy complete inner-unitary subsemigroups and interval-valued fuzzy group congruences on a semigroup. And we investigate some of their properties. Also, we prove that there is a one to one correspondence between the interval-valued fuzzy complete inner-unitary subsemigroups and the interval-valued fuzzy group congruences on a regular semigroups.
FACIAL STRUCTURES OF A GENERALIZED WEDGE OF POLYTOPES
Kim, Sangwook ;
Honam Mathematical Journal, volume 38, issue 2, 2016, Pages 425~433
DOI : 10.5831/HMJ.2016.38.2.425
In this paper, we study face and flag information of a generalized wedge of two polytopes over a face. In particular, we provide the explicit formula for the cd-index of the wedge of a polytope and a one-dimensional simplex over an arbitrary face.